Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Formality of a higher-codimensional Swiss-cheese operad

Najib Idrissi

Algebraic & Geometric Topology 22 (2022) 55–111

We study bicolored configurations of points in the Euclidean n–space that are constrained to remain either inside or outside a fixed Euclidean m–subspace, with n m 2. We define a higher-codimensional variant of the Swiss-cheese operad, called the complementarily constrained disks operad CDmn, associated to such configurations. The operad CDmn is weakly equivalent to the operad of locally constant factorization algebras on the stratified space {m n}. We prove that this operad is formal over .

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Fulton–MacPherson compactification, graph complexes, constrained little disks, semialgebraic forms, relative loop spaces
Mathematical Subject Classification 2010
Primary: 18D50, 55P48
Secondary: 55R80
Received: 23 January 2019
Revised: 23 October 2020
Accepted: 8 December 2020
Published: 26 April 2022
Najib Idrissi
Université de Paris and Sorbonne Université